# SDR SWAA2022081122246

- Difficulty date: June 23, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 39,132 hours, 23,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bulkhead Web
- Part number: 149A811828
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY AFT R/H BULKHEAD SUPPORT AT RBL 22 BS 947. / [01] NO ALLOWABLE DAMAGE FOUNDED; REPLACED PART FOR REPAIR IAW SRM 51-10-02;[02] LOCATED AND DRILLED NEW SHIELD P/N143A8126-31 PO#869254/1 IAW SRM 51-40-02 AND SRM 51-40-05;[03] DISREGARD CORRECTIVE ACTION 1 UPDATE ON INCORRECT FAULT; NO ALLOWABLE DAMAGE FOUND ON SRM REPLACE PART FOR REPAIR IAW SRM 51-10-02;[04] DISREGARD CORRECTIVE ACTION 2 UPDATE ON INCORRECT FAULT; REMOVED BULKHEAD SUPPORT P/N 149A8118-28 IAW SRM 51-40-02;[05] REMOVED CENTER BULKHEAD SUPPORT P/N 149A8118-29 FOR ACCESS IAW SRM 51-40-02;[06] LOCATED AND DRILLED NEW BULKHEAD SUPPORT P/N 149A8118-28 PO#839935/1 IAW SRM 51-40-02; SRM 51-40-05 AND BOEING DWG 149A8118REV:B;[07] VERIFIED CORRECTIVE ACTION #6;[08] OK TO INSTALL NEW BULKHEAD SUPPORT P/N 149A8118-28 AND CENTER BULKHEAD SUPPORT P/N 149A8118-29;[09] OKAY TO INSTALL NEW BULKHEAD SUPPORT P/N 149A8118-28 AND CENTER BULKHEAD SUPPORT P/N 149A8118-29 GIVEN.;[10] INSTALLED NEW BULKHEAD SUPPORT P/N 149A8118-28 AND CENTER BULKHEAD SUPPORT P/N 149A8118-29 IAW BOEING DWG 149A8117; 149A8110 AND SRM 51-40-02;[11] UPDATED MEASUREMENTS;[12] VERIFIED CORRECTIVE ACTION ITEM 10. REPAIR COMPLETE. VERIFIED MEASUREMENT TABLE COMPLETE.
